# SDR CA180822008

- Difficulty date: August 13, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Aircraft time: 3,433 hours
- Engine: Pwa PW206B2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: ZRB37800
- Condition: Faulted
- Location: Xmsn Oil Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) TRANSMISSION OIL PRESSURE SENDER FAILURE ON START UP.  PRESSURE WARNING SWITCH FUNCTIONING.  THIS IS THE SECOND FAILURE OF THIS PRESSURE SYSTEM IN 2133 HRS.  (TC# 20180822008)
